# SDR ASAA2012082592782

- Difficulty date: August 2, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 21,060 hours, 6,326 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL DURING APPROACH CHECKLISTS.  COMPLETED QRH CHECKLISTS.  ACFT GROUNDED.  INITIALLY RT PACK CONTROLLER CALLED OUT RT TEMP CONTROL VALVE.  RESET CONTROLLER AND RAN TEST, TEST PASSED.  RAN PACKS FOR 5 MINUTES THEN TESTED CONTROLLER AGAIN AND ONCE AGAIN PACK CONTROLLER TEST PASSED. GROUND FUNCTIONAL TEST GOOD IAW AMM 21-51-00-700-803.
